Aggrenox User Reviews

Aggrenox - User Reviews

Aggrenox User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Aggrenox sorted by most helpful. Patient Discussions FAQs


Comment from: Cynthia, 35-44 on Treatment for less than 1 month (Patient) Published: September 21

My experience with this drug was awful, I had headaches for longer than it is expected, didn't work for me, I wish it had, because it is exactly reccomended for people like me.

Comment from: SBBBUSY, 75 or over on Treatment for less than 1 month (Patient) Published: October 03

I have had bad headaches with this drug, which is one condition I have not had to face until now. I am going to hang in there and hope it gets better.

Comment from: MinPDP, 45-54 on Treatment for less than 1 month (Patient) Published: November 12

This medication gives me severe headaches and vomitting. I am going to try to take it for the 1-2 weeks period that they said would allow my body to adjust. If not, after that I will have to stop so that I can go back to work.

Comment from: jon cooper, 65-74 Female on Treatment for 1-6 months (Patient) Published: March 19

After a mild stroke, I have been taking aggrenox and lipitor. I have felt tired and without ambition or motivation. My sense of taste has changed making many foods distasteful.

Related Reading: stroke | aggrenox | lipitor

Comment from: kat2nice, 35-44 on Treatment for 10+ years (Patient) Published: April 03

I have been taking aggrenox for one and a half years since they discovered i had two TIA's and at first my arms were so heavy. I had a lot of headaches and overall didnt feel well but after about 2-3 weeks i was back to normal. I had to stop taking it for surgery for 1 week but was fine once i resumed it. i would strongly recommend sticking it out because the risk is higher than anything else.

Comment from: Frustrated Grandfather hopeing to get better now., 75 or over Female on Treatment for 1-2 years (Patient) Published: August 10

BEWARE OF THIS MEDICATION! I had been taking this since a T.I.A. a year ago. I have sufferred the whole year with uncontrolled blood pressure including orthostatic hypotension.(low blood pressure upon standing or exercise-90/35)Also sufferred from Syncope-passing out. My blood pressure was so low after taking this medictation that I no longer took cozaar and norvasc that I had been taking prior to the T.I.A. This medication has aspirin and dipyridamole. I was told by pharmacist that dipyridamole is anti platelet sticking medication. Actually it is a vasodilator which can cause light-headedness or very low blood pressure upon standing in the elderly. I have lost a whole year of recovery due to not being able to exercise due to such low blood pressure. Physical therapists were afraid to work with me. Shame on all the doctors (8) that missed this and pharmacist as well. Since I have been off this medication (two weeks)I have started back on blood pressure medication and my blood pressure is gradually becoming more stable. I am now on plavix as well. I hope this helps someone else.

Comment from: 75 or over on Treatment for less than 1 month Published: April 15

Medication was initiated on 4/3/09 after a brain stem stroke, small 3 mm. Aggrenox produced headaches daily. After Web MD recommendation not to lie down at least 30 min after taking he has not had any headaches. I don't let him lie down for close to an hour or sit at the computer using his eyes and upper body. No where else did I find that lying down was a no-no. Even in the hospital. Thank you for the warning. No other side effects noted except fo dry mouth, which is treatable. Web MD is great! Thanks for your support in this world today where one needs to be informed. I'm his wife a retired RN/ANP Jeanne T.

Related Reading: dry mouth

Comment from: Wayne, 55-64 Female on Treatment for 6 months - 1 year (Patient) Published: January 14

I originally had 1 possible TIA (9 months ago during some strenuous work at home). I started only 1 capsule per day to get used to the drug. Use in the morning gave me a migraine headache at work and I had to go home the first 2 days. I then switched to evening use of 1 capsule. Migraines started 2 hrs. after use each evening and continued for exactly 5 hours each night so that I could not sleep during that time. Then, after 6 nights, the migraine only lasted 4 hours. The next 2 nights I had no headaches and was able to sleep, so I began to add a capsule in the morning as well (so that I was taking a full dose each 24-hr. period). I had a mild headache in the daytime for about 2 days when I switched to the full dose, and then they went away. I have not had anything other than a very mild headache at times since then. I've even inadvertently skipped a capsule with no side affects. (I do recommend eating right before taking the drug to avoid side effects.) Also, no other TIAs or problems. I've had no problems with excessive bleeding when I get a nick or a small cut and no excessive bruising. I also take Lipitor and some asthma medications. Blessings to all.

Related Reading: migraine | headache | sleep


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


WebMD Daily

Get breaking medical news.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations

NIH talks about Ebola on WebMD